I have been prescribed 40mg of Prozac for the past two years but, due to the side effects, my doctor is considering changing to a new generation anti-depressent NSRI which firstly affects neurodrenaline. I am concerned about the 'switching' period because Prozac has such a long half-life. I am also concerned about seretonin sydrome. Can NSRIs be introduced while SSRIs are still int he system?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Depression , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.